Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 174, NWS Twin Cities, MN

July 11, 2008Chippewa County, Rusk County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 11, 2008, 4:18 AM CDT for Chippewa County, Rusk County, Wisconsin. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2008, 4:18 AM CDT (09:18 UTC)
Expired
Jul 11, 2008, 5:15 AM CDT
In force
57 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Chippewa County, WI, Rusk County, WI

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 11:41 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2008-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 671 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2008-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
671 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
1502 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 110919
SVRMPX
WIC017-107-111015-
/O.NEW.KMPX.SV.W.0174.080711T0918Z-080711T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
418 AM CDT FRI JUL 11 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RUSK COUNTY IN NORTHWEST WISCONSIN...
  NORTHERN CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 515 AM CDT

* AT 415 AM CDT...THE PUBLIC REPORTED QUARTER SIZE HAIL NEAR BRUCE.
  THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF BRUCE...OR ABOUT 
  6 MILES WEST OF LADYSMITH...AND MOVING EAST AT 33 MPH.

* SOME LOCATIONS INCLUDE...
  HOLCOMBE...
  LADYSMITH...
  CONRATH...
  TONY...
  SHELDON...
  GLEN FLORA...
  INGRAM...
  HAWKINS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN MINNESOTA AND NORTHWESTERN WISCONSIN.

LAT...LON 4537 9093 4504 9093 4507 9165 4521 9153
      4564 9132 4564 9068 4538 9067
TIME...MOT...LOC 0918Z 264DEG 29KT 4544 9118

$$
3 follow-up statements
000 
WWUS53 KMPX 110925
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
425 AM CDT FRI JUL 11 2008

WIC017-107-111015-
/O.CON.KMPX.SV.W.0174.000000T0000Z-080711T1015Z/
RUSK WI-CHIPPEWA WI-
425 AM CDT FRI JUL 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR NORTHERN CHIPPEWA AND RUSK COUNTIES...

AT 424 AM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF INGRAM TO 3 MILES NORTH OF
CONRATH TO 6 MILES NORTHWEST OF HOLCOMBE TO BLOOMER...AND MOVING EAST
AT 33 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE ISLAND LAKE...HOLCOMBE...
WEYERHAEUSER...TONY...SHELDON...LADYSMITH...INGRAM...HAWKINS...GLEN
FLORA AND CORNELL.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4537 9093 4504 9093 4507 9165 4521 9153
      4564 9132 4564 9068 4538 9067
TIME...MOT...LOC 0925Z 264DEG 29KT 4561 9083 4543 9103
          4529 9117 4510 9149

$$
000 
WWUS53 KMPX 110952
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
452 AM CDT FRI JUL 11 2008

WIC017-107-111015-
/O.CON.KMPX.SV.W.0174.000000T0000Z-080711T1015Z/
RUSK WI-CHIPPEWA WI-
452 AM CDT FRI JUL 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR NORTHERN CHIPPEWA AND EASTERN RUSK COUNTIES...

AT 449 AM CDT... QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11
MILES NORTHEAST OF HAWKINS TO 5 MILES SOUTHWEST OF HAWKINS TO 3 MILES
EAST OF SHELDON TO 4 MILES SOUTHWEST OF CORNELL...AND MOVING EAST AT
33 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE HOLCOMBE...TONY...SHELDON...
INGRAM...HAWKINS...GLEN FLORA...CORNELL AND CONRATH.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4537 9093 4504 9093 4506 9149 4522 9118
      4562 9097 4564 9068 4538 9067
TIME...MOT...LOC 0952Z 264DEG 29KT 4563 9052 4545 9072
          4531 9086 4512 9118

$$
000 
WWUS53 KMPX 111003
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
503 AM CDT FRI JUL 11 2008

WIC107-111013-
/O.CAN.KMPX.SV.W.0174.000000T0000Z-080711T1015Z/
RUSK WI-
503 AM CDT FRI JUL 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RUSK COUNTY IS
CANCELLED...

RADAR INDICATED THAT THE SEVERE STORM HAD MOVED OUT OF THE WARNED AREA. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 4504 9093 4505 9124 4517 9109 4526 9093
TIME...MOT...LOC 1003Z 264DEG 29KT 4564 9039 4551 9068
          4532 9073 4508 9098

$$

WIC017-111015-
/O.CON.KMPX.SV.W.0174.000000T0000Z-080711T1015Z/
CHIPPEWA WI-
503 AM CDT FRI JUL 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR NORTHEASTERN CHIPPEWA COUNTY...

AT 459 AM CDT... QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CENTRAL PRICE COUNTY TO EXTREME EAST CENTRAL RUSK COUNTY TO
NORTHWESTERN TAYLOR COUNTY TO EAST CENTRAL CHIPPEWA COUNTY...AND
MOVING EAST AT 33 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 4504 9093 4505 9124 4517 9109 4526 9093
TIME...MOT...LOC 1003Z 264DEG 29KT 4564 9039 4551 9068
          4532 9073 4508 9098

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:08 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 11, 3:08 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
308 AM CDT FRI JUL 11 2008

.DISCUSSION...

CONVECTION SLIDING SOUTHEAST ACROSS THE TWIN CITIES AND ADJOINING
AREAS OF WEST CENTRAL WI ATTM. ACTIVITY IS ALONG A MEANDERING WARM
FRONT FROM KEAU-KMSP-KABR. THE WARM FRONT WILL BE LIFTING
NORTHWARD THIS MORNING AS A STRONG UPPER TROF AND SURFACE COLD
FRONT ADVANCE ACROSS THE DAKOTAS. KEPT SOME POPS IN FOR EASTERN
AREAS OF THE CWA THIS MORNING...WITH MID LEVEL CAP FORMING OVER
THE WESTERN CWA. CURRENT RUC ANAL SHOWING +12 DEG C AT 700MB INTO
WEST CENTRAL MN WITH +14 SPREADING IN BY MID DAY.

THE COLD FRONT OVER THE DAKOTAS WILL PUSH INTO THE WESTERN CWA
AROUND 21Z...REACH THE TWIN CITIES AROUND 03Z AND KEAU BY 08Z.
MAINTAINED LIKELY POPS OVER CENTRAL MN IN THE 21Z-24Z TIME FRAME
AND OVER EASTERN MN AND WEST CENTRAL WI FROM 00Z-06Z. SEVERE
STORMS ARE LIKELY WITH LARGE HAIL AND DAMAGING WINDS. TORNADO
PROBABILITY EQUATIONS SHOWING SOME POTENTIAL OVER NE MN ALONG THE
INTERSECTION OF THE WARM AND COLD FRONT. ANOTHER CONCERN EARLY
TONIGHT WILL BE TORRENTIAL RAINS. EARLY THIS MORNING THERE WERE
LOCATIONS ACROSS CENTRAL MN THAT RECEIVED NEARLY AN INCH IN AN
HOUR WITH PWS JUST OVER AN INCH. THE PW IS FORECAST TO INCREASE
TO AROUND 2 INCHES OVER THE EASTERN TWO-THIRDS OF THE CWA DURING
THE LATE AFTERNOON AND EVENING. HAVE INCLUDED SEVERE WORDING AND
HEAVY RAIN IN THE ZFP/SAF.

KEPT HIGHS IN THE LOWER TO MIDDLE 90S THIS AFTERNOON OVER MUCH OF
THE MN CWA. BEST AREAS TO ACHIEVE MIDDLE 90S WOULD BE OVER
SOUTHWEST MN WHERE LITTLE RAIN HAS FALLEN IN THE PAST DAY.

THINGS BEGIN TO QUIET DOWN LATE TONIGHT IN THE WAKE OF THE FRONT.
STILL BREEZY ON SATURDAY AS A DEEP SURFACE LOW MAKES ITS WAY
ACROSS ONTARIO. A RIDGE OF HIGH PRESSURE WILL THEN OVERSPREAD THE
CWA SUNDAY AND MONDAY WITH SEASONAL TEMPERATURES AND DRY WEATHER.

NOT MUCH TIME TO LOOK AT LATER PERIODS...BUT THUNDERSTORMS SHOULD BE
RETURNING TO THE WESTERN CWA ON TUESDAY AND ACROSS THE REST OF THE
FA TUESDAY NIGHT. THE THREAT FOR STORMS WILL LINGER IN THE MIDDLE
OF THE WEEK AS A FRONTAL BOUNDARY BECOMES STATIONARY ACROSS THE
FA. 00Z ECMWF PAINTING A PRETTY WET/STORMY PERIOD.

&&

.AVIATION... /06Z TAF ISSUANCE/

MAIN CONCERN IS CONVECTIVE POTENTIAL DURG MUCH OF THE TAF PD.
COMPLEX MOVING INTO WC MN AT THIS TIME...AND SHOULD MOVE
EAST/SOUTHEAST ALONG WARM FRONT/INSTABILITY GRADIENT ACROSS
SOUTHERN MINNESOTA.  THIS WOULD AFFECT ARE NORTH OF A LINE FROM
KAQP-KMSP-KEAU.  STRONG WIND GUSTS...HAIL AND HEAVY RAIN MAIN
THREATS.  WILL MENTION TSRA AT MOST LOCATIONS THROUGH 10-12Z.
THEN REDEVELOPMENT ALONG COLD FRONT DURING THE AFTERNOON AS WELL.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/DWE
Hazardous weather outlook, Jul 11, 12:21 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1221 AM CDT FRI JUL 11 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
111200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1221 AM CDT FRI JUL 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL AND HEAVY
RAINFALL ARE POSSIBLE ACROSS MOST CENTRAL MINNESOTA INTO WEST
CENTRAL WISCONSIN OVERNIGHT. AN AREA OF STORMS WILL MOVE ACROSS
WESTERN MINNESOTA THROUGH ABOUT 2 AM...AND INTO WEST CENTRAL
WISCONSIN AFTER 4 AM. HEAVY RAINS ASSOCIATED WITH THE STRONGER
THUNDERSTORMS WILL CAUSE SOME PONDING OF WATER IN LOW LYING
AREAS..THAT ARE PRONE TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL MOVE INTO WESTERN MINNESOTA FRIDAY AFTERNOON
AND REACH EASTERN AREAS OF THE STATE BY EVENING. THE COLD FRONT
WILL THEN MOVE ACROSS WEST CENTRAL WISCONSIN FRIDAY NIGHT.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT LATE FRIDAY
AFTERNOON AND PASS ACROSS EASTERN MINNESOTA AND WEST CENTRAL
WISCONSIN DURING THE EVENING. SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE. THERE WILL ALSO BE TORRENTIAL
DOWNPOURS WITH THE STORMS.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ACROSS MUCH OF THE OUTLOOK
AREA AROUND THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT AND
FRIDAY AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jul 11, 12:45 AM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1245 AM CDT FRI JUL 11 2008

MNZ043-049>051-110645-
BENTON-MORRISON-SHERBURNE-STEARNS-
1245 AM CDT FRI JUL 11 2008

...SIGNIFICANT WEATHER ALERT FOR BENTON...MORRISON...SHERBURNE AND
STEARNS COUNTIES UNTIL 145 AM CDT...

AT 1243 AM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF RANDALL TO
AVON. THESE STORMS WERE MOVING EAST AT 39 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

PEOPLE IN BENTON...MORRISON...NORTHEASTERN STEARNS AND NORTHWESTERN
SHERBURNE COUNTIES...INCLUDING THE CITIES OF AVON...HOLDINGFORD...
SOBIESKI...LITTLE FALLS...COLLEGEVILLE...ST JOSEPH...ROYALTON...ST
STEPHEN...PLEASANT LAKE AND RICE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jul 11, 12:46 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1246 AM CDT FRI JUL 11 2008

MNZ057-110645-
KANDIYOHI-
1246 AM CDT FRI JUL 11 2008

...SIGNIFICANT WEATHER ALERT FOR KANDIYOHI COUNTY UNTIL 145 AM CDT...

AT 1243 AM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHWEST OF REGAL. THIS STORM WAS MOVING EAST
AT 45 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN KANDIYOHI COUNTY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jul 11, 1:32 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
132 AM CDT FRI JUL 11 2008

MNZ051-059-110715-
SHERBURNE-WRIGHT-
132 AM CDT FRI JUL 11 2008

...SIGNIFICANT WEATHER ALERT FOR SHERBURNE AND WRIGHT COUNTIES UNTIL
215 AM CDT...

AT 130 AM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ST AUGUSTA TO KIMBALL.
THESE STORMS WERE MOVING EAST AT 31 MPH.

HAIL UP TO DIME SIZE...WINDS UP TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SOUTH HAVEN.
  CLEAR LAKE.
  HASTY.
  ENFIELD.
  SILVER CREEK.
  MONTROSE.
  DELANO.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Jul 11, 1:36 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
136 AM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     HAIL             7 N HILLMAN             46.11N 93.89W
07/11/2008  M1.00 INCH       MORRISON           MN   TRAINED SPOTTER

&&

DWE
Special weather statement, Jul 11, 2:39 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
239 AM CDT FRI JUL 11 2008

MNZ060>062-066>070-110845-
ANOKA-CARVER-DAKOTA-HENNEPIN-MCLEOD-RAMSEY-SCOTT-SIBLEY-
239 AM CDT FRI JUL 11 2008

...SIGNIFICANT WEATHER ALERT FOR ANOKA...CARVER...DAKOTA...
HENNEPIN...MCLEOD...RAMSEY...SCOTT AND SIBLEY COUNTIES UNTIL 345 AM
CDT...

AT 238 AM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ST FRANCIS TO MOUND TO 5
MILES SOUTHWEST OF NEW AUBURN. THESE STORMS WERE MOVING EAST AT 40
MPH.

PEA SIZE HAIL AND WINDS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS.
STRONG WINDS TO 45 MPH MAY ALSO OCCUR BEHIND THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MINNEAPOLIS.
  ST. PAUL.
  ANOKA.
  EDEN PRAIRIE.
  CHASKA.
  LAKE MINNETONKA.
  SHAKOPEE.
  EAGAN.
  BURNSVILLE.
  BLOOMINGTON.
  PLATO.
  COATES.
  WOODLAND.
  OAK PARK.
  SPRING LAKE PARK.
  LEXINGTON.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

MDB
Local storm report, Jul 11, 4:17 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
417 AM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 AM     HAIL             1 W BRUCE               45.46N 91.29W
07/11/2008  E1.00 INCH       RUSK               WI   PUBLIC

&&

KME

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:23 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn23 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.